Proceedings of the Japan Academy

On the existence of global solutions of mixed problem for non-linear Boltzmann equation

Seiji Ukai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 3 (1974), 179-184.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519027

Digital Object Identifier
doi:10.3792/pja/1195519027

Mathematical Reviews number (MathSciNet)
MR0363332

Zentralblatt MATH identifier
0312.35061

Subjects
Primary: 82.35

Citation

Ukai, Seiji. On the existence of global solutions of mixed problem for non-linear Boltzmann equation. Proc. Japan Acad. 50 (1974), no. 3, 179--184. doi:10.3792/pja/1195519027. https://projecteuclid.org/euclid.pja/1195519027


Export citation

References

  • [1] Grad, H.: Proc. Symp. in Appl. Math., 17, 154-183 (1965).
  • [2] Grad, H.: Rarefied Gas Dynamics, I, 26-59 (1963).
  • [3] Trotter, H. F.: Proc. Am. Math. Soc, 10, 545-551 (1959).
  • [4] Kato, T.: Perturbation Theory of Linear Operators. Springer (1966).